Dirichlet problem with Φ-Laplacian and mixed singularities

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/71085

Show full item record


Title: Dirichlet problem with Φ-Laplacian and mixed singularities
Author: Rachůnková, Irena
Stryja, Jakub
Date issue: 2008
Citation: Nonlinear oscillations. 2008, vol. 11, no. 1, p. 80-96.
URI: http://hdl.handle.net/10084/71085
ISSN: 1536-0059
1536-0059
DOI: 10.1007/s11072-008-0016-6
URI: http://dx.doi.org/10.1080/10.1007/s11072-008-0016-6
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics